# SDR AWXA200200150

- Difficulty date: February 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,072 hours, 34,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 3 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - EMERGENCY ESCAPE PATH SEAT LIGHT INOPERATIVE AT SEAT ROW 3 L/H. MAINTENANCE TROUBLESHOT AND FOUND WIRES BROKEN TO EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 3 L/H, REPAIRED WIRES IAW BOEING SWP 20-30-12, OPERATIONAL CHECK WAS GOOD.
